# SDR CALA2018022500802

- Difficulty date: February 25, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 63,856 hours, 26,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTING BATTERY CAPACITY FAILS WITH MSG "EMR L".  REMOVED AND REPLACED LT ESPU BATTERY IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A AND PERFORMED BATTERY CAPACITY TEST IAW AMM 33-51-00-710-003-A AND NO DEFECT NOTED.
